Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for chemical burns on using Condyline

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3347 Questions

default
Posted on Tue, 18 Nov 2014 in Skin Hair and Nails
Question: Hi, I have experience chemical burns due to using condyline 0.5% solution on genital warts. The skin around the base of my vagina is very red and raw and has an unpleasant smell, as well as some blood and weeping. Can I use fucidin or soframycin to help the healing process? How can I help the healing process? Thank you!
doctor
Answered by Dr. Richa Agarwal 37 minutes later
Brief Answer:
You can use antiinflammatory agent.

Detailed Answer:
Hi,

Thanks for writing to us about it.

I can understand your concern here.

The treatment of your trouble-

Wash the affected area with cold soapy water.
- You can apply antiinflammatory agent like hydrocortisone cream on it.
- You can use mild analgesic for pain.

Hydrocortisone is more efficient because it is due to inflammatory response produce by the drug.

When the inflammatory response settle down, and so you can use Fucidin and soframycin on it.

If symptoms are not responding to treatment, please consult your treating physician for the same.

Hope it is useful, feel free to ask more.

Good luck.
Regards
Dr.Richa
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Soframycin

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until...

doctor1 MD

I have an ear infection ( otitis external) I was put on pain meds ibuprofen 800mg and an antibiotic, ciprofloxacin , but I cannot sleep is there...

doctor1 MD

Hey doctor, About an hour ago I was using some clear sticky tape to tape up some posters and after I had finished I went to pick my nose but I am...

doctor1 MD

Hi i got my Tragus pierced around a month ago, it was okay the first week but now it has went all swollen, this green crispy substance comes from...

doctor1 MD

Hello. I am a 16 year old girl, and I got my belly button pierced about a month ago. A few days ago, I formed a red, itchy rash and bumps inside...